# SDR GTIA2019112194798

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 51,931 hours, 24,269 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOLVENT / CHEMICAL SMELL ON APROACH BELOW 3.000FT-REF LG PAGE # 2534334-02 DR CONTAMINATION OF THE ENVIONMENTAL CONTROL SYS.
